# SDR 2004F00175

- Difficulty date: June 20, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N463TA
- Make and model: Airbus A320-233
- Aircraft serial: 1339
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: D5331034900200
- Part serial: HD141
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA-SJO - DURING GROUND INSPECTION OF FLIGHT LR627, IT WAS FOUND PANEL 191DT DAMAGED, WITH MATERIAL LOST AND DELAMINATED.  AT MIA STATION, REPLACEMENT OF THE PANEL 191DT WAS PERFORMED, PER AMM 53-35-11.  AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
